Follow
Reza Saei
Reza Saei
Nord University
Verified email at nord.no
Title
Cited by
Cited by
Year
Computing the metric dimension for chain graphs
H Fernau, P Heggernes, P van't Hof, D Meister, R Saei
Information Processing Letters 115 (9), 671-676, 2015
422015
Subset feedback vertex sets in chordal graphs
PA Golovach, P Heggernes, D Kratsch, R Saei
Journal of Discrete Algorithms 26, 7-15, 2014
252014
Graph classes and Ramsey numbers
R Belmonte, P Heggernes, P van’t Hof, A Rafiey, R Saei
Discrete applied mathematics 173, 16-27, 2014
212014
Signed star k-subdomination numbers in graphs
R Saei, SM Sheikholeslami
Discrete applied mathematics 156 (15), 3066-3070, 2008
162008
Maximal Induced Matchings in Triangle‐Free Graphs
M Basavaraju, P Heggernes, P van′ t Hof, R Saei, Y Villanger
Journal of Graph Theory 83 (3), 231-250, 2016
152016
Finding disjoint paths in split graphs
P Heggernes, P van’t Hof, EJ van Leeuwen, R Saei
Theory of Computing Systems 57, 140-159, 2015
142015
Enumeration of minimal connected dominating sets for chordal graphs
PA Golovach, P Heggernes, D Kratsch, R Saei
Discrete Applied Mathematics 278, 3-11, 2020
72020
Ramsey numbers for line graphs and perfect graphs
R Belmonte, P Heggernes, P van’t Hof, R Saei
International Computing and Combinatorics Conference, 204-215, 2012
52012
Signed (b, k)-Edge Covers in Graphs.
AN Ghameshlou, A Khodkar, R Saei, SM Sheikholeslami
Intell. Inf. Manag. 2 (2), 143-148, 2010
52010
An exact algorithm for subset feedback vertex set on chordal graphs
PA Golovach, P Heggernes, D Kratsch, R Saei
Parameterized and Exact Computation: 7th International Symposium, IPEC 2012 …, 2012
42012
Negative k-subdecision numbers in graphs
AN Ghameshlou, A Khodkar, R Saei, SM Sheikholeslami, TW Haynes
AKCE International Journal of Graphs and Combinatorics 6 (3), 361-371, 2009
32009
Signed edge k-subdomination numbers in graphs
A Khodkar, R Saei, SM Sheikholeslami
Ars Combinatoria 109, 129-141, 2013
22013
Minus edge k-subdomination numbers in graphs
AN Ghameshlou, R Saei, SM Sheikholeslami, S Arumugam
AKCE International Journal of Graphs and Combinatorics 8 (1), 1-11, 2011
2011
SIGNED (b, k)-MATCHINGS IN GRAPHS
AN Ghameshlou, R Saei, SM Sheikholeslami, L Volkmann
ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA 18 …, 2010
2010
Ramsey numbers for graph classes
R Belmonte, P Heggernes, P van’t Hof, A Rafiey, R Saei
The system can't perform the operation now. Try again later.
Articles 1–15